# SDR ASAA2012112093460

- Difficulty date: November 20, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 47,312 hours, 26,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 65C357031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP OTBD L/E IS CHAFED ON A PREVIOUS REPAIR.  REMOVED CHAFED DOUBLER AND INSTALLED NEW DOUBLER IAW SRM 51-40-02 AND 57-53-01, FIG 201.
